Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reyetaz
Jun 27, 2012

i have been taking reyetaz for the past 3 months now but my eyes is getting yellow everyday so my doctor replaced it with prezista. Is it wise?

Response from Dr. Young

Hello and thanks for posting.

The yellowing of the eyes is a not rare side effect of atazanavir. When boosted with ritonavir, about 5% of people may experience this symptom. While usually not medically significant, the scleral icterus can certainly be unwanted.

If this is your case, an in-class ART switch to an alternate protease inhibitor such as darunavir (Prezista) is very reasonable and should eliminate this problem.

BY



Previous
should i be worried
Next
Liver Enzymes Too High. Do I Need To Switch My Meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement